Day 4.

 

I went to the doctor yesterday to come up with a solution to this problem, it was obvious that Valdoxan wasn’t working for me. The doctor I saw put me back on Lexpro, asked me if I needed a note for work and hurried me on my way, I was very obviously in the middle of a crisis when I burst into tears in his office. I walked away with no advice, no reassurance after I told him about my anxiety, and no referral to see a mental health professional. Merely a prescription for a drug I stopped taking because it made me fat.

A little over a month ago, I saw a different doctor who took me off lex, suggested I try duromine, and switched me over to valdoxan. I think in my excitement that I would be losing weight in time to get married and fit into my dress, I didn’t think twice about the fact that this doctor was clearly out of his mind. My history with eating disorders is well-documented in the computer system and, when I went back to talk about how the valdoxan was going, a different doctor was very concerned that someone had suggested duromine.

At this point, valdoxan was working great, I was doing wonderfully (having just stopped my lex completely the night before). This was last Monday. Eight days later, Tuesday morning and I was barely able to move for panic.

So, the reason I stopped taking lex was because I had gained 10 kilograms in 12 months. The wedding dress that I fit into perfectly eight months before, no longer fit me and I was desperate. I had done everything I could to stop myself, but I just kept getting bigger, my clothes weren’t fitting me (and they still don’t fit me well), and I was afraid to go shopping because I never knew if I would find something that fit. Like I said, I was desperate.

I thought this new medicine would be an amazing new wonder super fantastic drug that would change my life. Before I went to see the doctor, I agonised for days about switching. Lex turns me into a completely different person, a functioning person, normal. Or what I imagine it feels like to be normal.

Without medication, I am a complete mess, totally unable to live any kind of normal life. I can’t do housework, have a conversation, eat, shower or sleep most of the time. It’s mostly just a lot of crying, begging for my fiancé to pick me up off the floor and watching Netflix. It sounds cliche, but it’s safety to me. In short, I knew that switching medication was a really dangerous experiment that could jeopardise most, if not all, of my relationships and destroy what I have worked so hard for.

The experiment went about as well as the Titanic’s maiden voyage.

So now I begin the two week wait for lex to kick in and work again. I had the most intense sweats and vertigo while detoxing from this drug.

Today started off great, but ended terribly. I had my dance class in the morning and came home all ready to do some costuming. By the time I’d eaten lunch, I needed to lay down, under a blanket, in a hole, where no one could find me, and by the time 4pm was here, I was barely holding myself together. I couldn’t stop crying long enough to make more than a squeal.

I tried to hide this from my fiancé. At this point, I am just coming across as pathetic and stressful. I need him to hold me, tell me he loves me and that he won’t let anything happen to me. And he does, but the problem is that I need it every ten minutes. I can’t go a whole day at work without needing to hear his voice, touch him. I am not coping.

He leaves to go overseas on the 10th of April and he won’t be back until a week before our wedding. I am scared. I am not dealing and I don’t know how to be without him.

I don’t even know if anyone’s listening. Please tell me I’m not alone. Please.

 

Advertisements
This entry was posted in Life and tagged , , , , , , , . Bookmark the permalink.

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s